# SDR SPT

- Difficulty date: October 8, 2003
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N4848
- Make and model: Cessna 305A
- Aircraft serial: N4848M
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Burned
- Location: Master Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

PURCHASED A 24 VOLT CHARGER ABOUT 6 MONTHS AGO.  IT WAS A PRISM BRAND IMPORTED BY CSB BATTERY IN FT. WORTH.  IT WAS ADVERTISED NOT TO OVERCHARGE IF LEFT CONNECTED INDEFINITELY.  I LEFT IT ON FOR 3 WEEKS WHILE I WAS TRAVELING.  I RETURNED TO FIND THE ACID BOILED OUT OF THE BATTERY AND THE BATTERY MELTED.  TRIED TO RESOLVE THE PROBLEM WITH ALL PARTIES. RETURNED THE CHARGER TO CSB.  THEY TOLD ME THEY INSPECTED IT AND THERE WAS NOTHING WRONG AND THE PROBLEM WAS WITH MY BATTERY.
